# SDR C2XA07CL066

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 10,857 hours, 5,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15161
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT FORWARD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  THE NR 2 EMERGENCY BATTERY LIGHT POWER SUPPLY WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
